Algebraic properties of integral functions
Keywords:
integral functions, B´ezout domainAbstract
For K a valued subfield of Cp with respect to the restriction
of the p-adic absolute value | | of Cp we consider the K-algebra IK[[X]] of
integral (entire) functions with coefficients in K. If K is a closed subfield
of Cp we extend some results which are known for subfields of C (see [3]
and [4]). We prove that IK[[X]] is a B´ezout domain and we describe some
properties of maximal ideals of IK[[X]].
Downloads
Download data is not yet available.
Downloads
Published
2007-12-31
Issue
Section
Regular
How to Cite
Algebraic properties of integral functions. (2007). Journal of Prime Research in Mathematics, 3(1), 162 – 168. https://jprm.sms.edu.pk/index.php/jprm/article/view/34